# SDR DHLA2009770AT520

- Difficulty date: December 18, 2008
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN SEAT TRACK WITH CORROSION FROM BS 480 TO BS 620 RBL 45.5 OTBD FLANGE.  REPLACED SEAT TRACK FROM BS 480 TO BS 690 RBL 45.5 IAW SRM 51-10-1 PARA 7A AND IAW RIGID BARRIER INSTALLATION PARA 5.4.
